Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone On This Site Taking Letaris, Adcirca And Uptravi. I Just Started Uptravi And The Side Effects Are Awful!

Is Anyone On This Site Taking Letaris, Adcirca And Uptravi. I Just Started Uptravi And The Side Effects Are Awful!

A myPHteam Member said:

I'm taking adempis uptravi but no luck helping me breath or with exhaustion. I'll be going on a pump with remalode? Spelling.
Not sure what expect. Pump supposed to hooked to belly rather than neck. Anyone else doing this??

posted about 10 hours ago
A myPHteam Member said:

I was taking Letaris, Sildenifil and Uptravi and yes Uptravi gave me the worst jaw pain. I eventually went to the max 3200 mg per day. I have stopped Uptravi now.

posted 8 days ago
A myPHteam Member said:

I’m taking Uptravi. That’s why I’m still awake at 4 am.

posted 26 days ago
A myPHteam Member said:

Hi, I took Letaris for a month and had bad side effects. I ended up in the hospital for a few days because of it. However, I have noticed others have taken and not had a problem. If the side effects are really bothering you stop taking it and tell your doctor. I should have stopped taking Letaris before I did.
good luck anyway. Joann

posted 28 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in